# SDR MASA200300430

- Difficulty date: October 30, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 4,779 hours, 4,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2672 BTV-PHL.  DURING T/O ROLL PASSENGER DOOR WARNING LIGHT ILLUMINATED.  A/C ABORTED T/O AND RETURNED TO GATE.  MX PERFORMED HIGH SPEED TAXI.  NO DEFECTS NOTED.
